# SDR C77A20160305002

- Difficulty date: March 5, 2016
- Submitted: March 5, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 21,774 hours, 12,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,734 hours, 12,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE AFT PAX DOOR CUT OUT, LOWER THRESHOLD BEAM, PN 170-65703-003 TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS LOCATED IN MULTIPLE LOCATIONS.  REF FIGURES 1 - 4 FOR DAMAGE DIMENSIONS & LOCATIONS.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED THRESHOLD BEAM WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ACCOMPLISHED ON EO E175-53MR-247 UNDER WO 2037002.
